Journal of Optimization Theory and Applications

, Volume 148, Issue 1, pp 146–163 | Cite as

Optimal Feedback Control in the Mathematical Model of Low Concentrated Aqueous Polymer Solutions

Article

Abstract

We consider the feedback control problem in the model of motion of low concentrated aqueous polymer solutions. We demonstrate the solvability of an approximating problem, using some a priori estimates and the topological degree theory. Then the convergence (in some generalized sense) of solutions of approximating problems to a solution of the given problem is proved. Moreover, we show the existence of a solution minimizing a given convex, lower semicontinuous functional.

Keywords

External feedback control Approximation-topological approach A priory estimate Weak solution Topological degree theory 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Fursikov, A.V.: Optimal control of distributed systems. Theory and applications. In: Trans. of Math. Monographs, vol. 187. AMS, Providence (2000) Google Scholar
  2. 2.
    Obukhovskii, V.V., Zecca, P., Zvyagin, V.G.: Optimal feedback control in the problem of the motion of a viscoelastic fluid. Topol. Methods Nonlinear Anal. 23, 323–337 (2004) MathSciNetGoogle Scholar
  3. 3.
    Freudental, A.M., Geiringer, H.: The Mathematical Theories Of The Inelastic Continuum. Springer, Berlin (1958) Google Scholar
  4. 4.
    Pavlovsky, V.A.: To a problem on theoretical exposition of weak aqueous solutions of polymers. DAN USSR 200, 809–812 (1971) (in Russian) Google Scholar
  5. 5.
    Oskolkov, A.P.: Some quasilinear systems that arise in the study of the motion of viscous fluids. Zap. Nauchn. Semin. LOMI 51, 128–177 (1975) (in Russian) MathSciNetGoogle Scholar
  6. 6.
    Zvyagin, V.G., Turbin, M.V.: The study of initial-boundary value problems for mathematical models of the motion of Kelvin-Voigt fluids. J. Math. Sci. 168, 157–308 (2010) CrossRefGoogle Scholar
  7. 7.
    Zvyagin, V.G., Kuzmin, M.Y.: On an optimal control problem in the Voight model of the motion of a viscoelastic fluid. J. Math. Sci. 149, 1618–1627 (2008) CrossRefMathSciNetGoogle Scholar
  8. 8.
    Temam, R.: Navier-Stokes Equations, Theory and Numerical Analysis. AMS Chelsea, Providence (2000) Google Scholar
  9. 9.
    Zvyagin, V., Vorotnikov, D.: Topological Approximation Methods for Evolutionary Problems of Nonlinear Hydrodynamics. De Gruyter Series in Nonlinear Analysis and Applications, vol. 12. de Gruyter, Berlin (2008) MATHGoogle Scholar
  10. 10.
    Borisovich, Yu.G., Gel’man, B.D., Myshkis, A.D., Obukhovskii, V.V.: Introduction to the Theory of Multi-Valued Maps and Differential Inclusions. Editorial URSS, Moscow (2005) (in Russian) Google Scholar
  11. 11.
    Kamenskii, M., Obukhovskii, V., Zecca, P.: Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces. De Gruyter Series in Nonlinear Analysis and Applications, vol. 7. de Gruyter, Berlin (2001) MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.Department of Algebra and Topological Methods of Analysis, Faculty of MathematicsVoronezh State UniversityVoronezhRussian Federation
  2. 2.Faculty of MathematicsVoronezh State UniversityVoronezhRussian Federation

Personalised recommendations